Lithuanian Mathematical Journal

, Volume 17, Issue 4, pp 494–505 | Cite as

A multidimensional central limit theorem for sums of functions of sequences with mixing

  • F. G. Gabbasov
Article

Keywords

Limit Theorem Central Limit Central Limit Theorem Multidimensional Central Limit Theorem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. P. Leonov, Some Applications of Leading Semi-Invariants to the Theory of Stochastic Processes [in Russian], Nauka, Moscow (1964).Google Scholar
  2. 2.
    I. A. Ibragimov and Yu. V. Linnik, Independent and Stationarily Related Variables [in Russian], Nauka, Moscow (1965).Google Scholar
  3. 3.
    V. T. Dubrovin, “A multidimensional central limit theorem for number-theoretic endomorphisms,” Veroyat. Metody Kibernetika, Kazan State Univ., No. 10, 17–28 (1974).Google Scholar
  4. 4.
    A. Bikyalis, “On multidimensional characteristic functions,” Liet. Mat. Rinkinys,8, No. 1, 21–40 (1968).Google Scholar
  5. 5.
    S. M. Sadikova, “A distance between distributions related to their values on convex sets,” Dokl. Akad. Nauk SSSR,176, No. 4 (1967).Google Scholar
  6. 6.
    S. M. Sadikova, “On a multidimensional limit theorem,” Teor. Veroyatn. Primen.,13, No. 1 (1968).Google Scholar
  7. 7.
    V. T. Dubrovin, “A central limit theorem for sums of functions of weakly dependent random variables,” Veroyat. Metody Kibernetika, Kazan State Univ., No. 9, 28–31 (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • F. G. Gabbasov

There are no affiliations available

Personalised recommendations